ok i'm on benza clin in the mornings and tazorac at night. i also take a pill (dynacin) twice a day. i've been on all of this for about...probably 3 years now, ever since i started getting acne problems. my acne's "under control" but definitely not as good as i'd like; i still get zits with frequency, the area where they are just shifts from my forehead to chin to above my chin....
so basically i'm getting pretty fed up with all of this because going to school and seeing all the girls with clear skin is pretty demoralizing. and i was on the boards and everyone was saying cetaphil was really good in clearing skin and everything. what i'm wondering is will it work if i have oily skin that can get flaky when i apply lotion??? because i tried aveeno and thats what happened. also, when do i put on the moisturizer, after the topicals?
help on any of that would be awesome!! thanks so much!
Last edited by game123; 03-04-2008 at 09:45 PM.